# SDR CA030218005

- Difficulty date: February 16, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Airbus A320-212
- Aircraft time: 34,510 hours
- Engine: Cfmint CFM565A3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: ABS012110
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF AND GEAR RETRACTION, 'NLG DOOR OPEN' MESSAGE APPEARED ON ECAM. GEAR CYCLED, BUT MESSAGE REPEATED.  AIRCRAFT RETURNED FROM FLIGHT.  POST FLIGHT REPORT INDICATED NOSE GEAR DOOR PROX. SENSORS 30GA AND 31 GA FAILED. BOTH SENSORS REPLACED, AND SYSTEM CHECKED SERVICEABLE. AIRCRAFT RELEASED TO SERVICE.
